# SDR FDEA201412024028

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 72,184 hours, 26,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE DISPLAYED ON EICAS DURING APPROACH.  DISAPPEARED AFTER LANDING.  PRESSURIZATION WAS NORMAL.  SMP CHECK TARGET ON RT WING SLIDE DOOR S10374  NO DEFECTS NOTED.  CLEANED SAME, CHECKED PSEU FOUND SENSOR S10374 TRIPPED, RESET SAME.  OPERATIONAL CHECKED IAW MM 52-71-00-5 FIG 504, NO MSG ON ECAIS.  ACFT OK FOR SERVICE.
